Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 185, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 19, 2014, 7:38 AM CDT for 4 counties in Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 7:38 AM CDT (12:38 UTC)
- Expired
- Jun 19, 2014, 8:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Audubon County, IA, Carroll County, IA, Greene County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.0
The text
As transmitted, in the capitals the NWS used until 2016.
239 WUUS53 KDMX 191238 SVRDMX IAC009-027-073-077-191315- /O.NEW.KDMX.SV.W.0185.140619T1238Z-140619T1315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 738 AM CDT THU JUN 19 2014 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CARROLL COUNTY IN WEST CENTRAL IOWA... NORTHEASTERN AUDUBON COUNTY IN WEST CENTRAL IOWA... NORTHWESTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA... SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL IOWA... * UNTIL 815 AM CDT * AT 738 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF AUDUBON...MOVING NORTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. A SPOTTER EAST OF AUDUBON REPORTED NICKEL SIZE HAIL WITH THE STORM. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... COON RAPIDS...SCRANTON...BAYARD AND RALSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4167 9473 4172 9486 4206 9465 4193 9438 TIME...MOT...LOC 1238Z 217DEG 30KT 4176 9477 HAIL...1.00IN WIND...<50MPH $$ SKOW
2 follow-up statements
340
WWUS53 KDMX 191256
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
756 AM CDT THU JUN 19 2014
IAC009-191305-
/O.CAN.KDMX.SV.W.0185.000000T0000Z-140619T1315Z/
AUDUBON IA-
756 AM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AUDUBON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4177 9466 4182 9473 4204 9461 4193 9438
TIME...MOT...LOC 1255Z 217DEG 29KT 4185 9465
$$
IAC027-073-077-191315-
/O.CON.KDMX.SV.W.0185.000000T0000Z-140619T1315Z/
CARROLL IA-GUTHRIE IA-GREENE IA-
756 AM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHEASTERN CARROLL...NORTHWESTERN GUTHRIE AND SOUTHWESTERN
GREENE COUNTIES...
AT 755 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COON RAPIDS...
OR 13 MILES NORTHWEST OF GUTHRIE CENTER...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
COON RAPIDS...SCRANTON...BAYARD AND RALSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4177 9466 4182 9473 4204 9461 4193 9438
TIME...MOT...LOC 1255Z 217DEG 29KT 4185 9465
HAIL...1.00IN
WIND...<50MPH
$$
SKOW913
WWUS53 KDMX 191308
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
808 AM CDT THU JUN 19 2014
IAC027-073-077-191318-
/O.EXP.KDMX.SV.W.0185.000000T0000Z-140619T1315Z/
CARROLL IA-GUTHRIE IA-GREENE IA-
808 AM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...
NORTHWESTERN GUTHRIE AND SOUTHWESTERN GREENE COUNTIES WILL EXPIRE AT
815 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4177 9466 4182 9473 4204 9461 4193 9438
TIME...MOT...LOC 1306Z 217DEG 30KT 4185 9465
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:30 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 19, 6:30 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 630 AM CDT THU JUN 19 2014 .SHORT TERM /TODAY/... ISSUED AT 358 AM CDT THU JUN 19 2014 ONGOING CONVECTION IN THE NORTHEAST HAS BEEN FORMING ALONG AND SOUTHWEST PROGRESSING OUTFLOW BOUNDARY. RAINFALL RATES WERE RATHER INTENSE INTO THE EARLY MORNING HOURS IN FAR NORTHEAST IOWA BUT HAVE RECENTLY SUBSIDED SOME. HOWEVER...ADDITIONAL CONVECTION IS EXPECTED FOR THE NEXT FEW HOURS AS THE LOW LEVEL JET POINTS INTO THE STATE WITH THE THREAT OF HEAVY RAIN PERSISTING. DETERMINATION OF CONVECTION TODAY REMAINS THE MAIN ISSUE AS SHORTWAVE LIFTS THROUGH THE PLAINS THIS AFTERNOON. THERE WILL BE INCREASING QG FORCING THROUGH THE DAY IN ADVANCE OF THIS SYSTEM. THIS MAY HELP MAINTAIN CONVECTION ACROSS THE NORTH FOR A WHILE THIS MORNING...WITH THE FOCUS SHIFTING TO THE WEST BY THIS AFTERNOON AS A BOUNDARY ENTERS THE STATE. FORTUNATELY...WHILE SHEAR WILL INCREASE TODAY...IT WILL BE MODEST COMPARED TO EARLIER IN THE WEEK. THEREFORE...SOME SEVERE CONVECTION IS EXPECTED...MAINLY FROM WIND AND HAIL WITH AN ISOLATED TORNADO REMAINING POSSIBLE DURING PEAK HEATING THIS AFTERNOON INTO THE EARLY EVENING. WILL COVER HYDROLOGY ISSUES IN THE HYDRO SECTION BELOW. TEMPERATURES WILL REMAIN QUITE WARM TODAY BUT MAY BE LIMITED WITH ADDITIONAL CLOUDINESS AND PRECIPITATION...ESPECIALLY IN THE NORTH AND FAR WEST. .LONG TERM /TONIGHT THROUGH WEDNESDAY/... ISSUED AT 358 AM CDT THU JUN 19 2014 FOR FRIDAY...AM EXPECTING STORMS FROM THURSDAY TO CONTINUE EASTWARD PUSH THROUGH THE CWA. LOW LEVEL JET APPEARS TO GET CUT OFF FROM SOUTHERLY INFLOW...SO THESE STORMS MAY RAPIDLY LOSE THEIR PUNCH DURING THE EARLY MORNING HOURS. THE MODELS...ESPECIALLY THE NAM...DEVELOPING ANTICYCLONIC FLOW AT 850 MB ACROSS THE DMX CWA FRIDAY MORNING AS THURSDAY/S SYSTEM WEAKENS AND EXITS THE CWA. THIS WILL HELP IN KEEPING FRIDAY DRY AND GIVE IOWA...ESPECIALLY THE NORTHERN PART OF THE STATE...A MUCH NEEDED CHANCE TO RECOVER FROM THE EXCEPTIONAL RAINFALL AMOUNTS OF THE PAST FEW DAYS. 850 MB TEMPERATURES TO REMAIN IN THE +18C TO +19C RANGE...WHICH IS ONE TO TWO STD DEV ABOVE NORMAL. FACTORING IN THE ABUNDANT SUNSHINE EXPECTED...WENT A FEW DEGREES ABOVE GUIDANCE. GOOD RUN TO RUN CONSISTENCY YIELDS HIGH CONFIDENCE THAT WE WILL BE IN WESTERLY FLOW ALOFT BEGINNING SATURDAY AND LASTING INTO THE START OF NEXT WEEK. THIS TIME OF YEAR ESPECIALLY...WESTERLY FLOW ALOFT TENDS TO BE SUPPORTIVE OF FAST MOVING SHORTWAVES WHICH COME OF THE ROCKIES AND PUSH THROUGH THE MIDWEST. THE EXACT TIMING AND LOCATION OF THESE SHORTWAVES ARE DIFFICULT TO FORECAST MUCH IN ADVANCE SO WILL KEEP POPS WIDESPREAD ACROSS CWA AND WILL MAKE THEM MORE PRECISE IN SUBSEQUENT UPDATES. AS OF NOW...THE NAM IS A LITTLE BIT FASTER THAN THE GFS AND EURO IN PUSHING THE FIRST SHORTWAVE THROUGH. IN RECENT PERFORMANCE...THE NAM HAS TENDED TO BE A FAST OUTLIER...SO WILL SCALE BACK TIMING IN ARRIVAL OF FIRST SHORWATVE. THEREFORE AM HEDGING TOWARDS A DRIER FORECAST FOR SATURDAY. SHORTWAVE TRAIN TO CONTINUE FOR SUNDAY INTO MONDAY...SO WENT WITH WIDESPREAD POPS. THE 00Z GFS MAKES A BIG AND DRASTIC CHANGE COMPARED TO ITS PREVIOUS RUNS IN THAT IS IS NOW AGRRESSIVELY PUMPING MUCH COOLER AIR TO THE REGION ASSOCIATED WITH A LARGE AREA OF HIGH PRESSURE SLATED TO PROPAGATE SOUTHWARD FROM MINNESOTA. 00Z GFS NOW SHOWING 850 TEMPS OF 8C TO 10C IN THE DMX CWA FOR TUESDAY AND WEDNESDAY. 00Z EURO AND EVEN THE PREVIOUS ENSEMBLE RUNS STILL HAS 850 TEMPS OF 13C TO 15C DURING THAT TIME FRAME. SEEMS UNREASONABLE TO COMPLETELY REVERSE FORECAST BASED ON A SINGLE GFS RUN...SO WILL HEDGE MORE TOWARDS THE EURO AND ENSEMBLES AND SEE IF THE GFS FALLS BACK IN LINE...OR IF MORE OF THE LONG TERM RUNS TREND TOWARD THIS GFS SOLUTION. && .AVIATION...19/12Z ISSUED AT 623 AM CDT THU JUN 19 2014 OUTFLOW CONTINUES TO PROGRESS SOUTHWEST THROUGH THE FORECAST AREA THIS MORNING PRODUCING SHOWERS AND THUNDERSTORMS UPSTREAM. WINDS WILL REMAIN SOUTH TO SOUTHEAST TODAY AHEAD OF APPROACHING FRONT WHICH WILL SLIDE INTO THE STATE THIS AFTERNOON. SCATTERED CONVECTION IS EXPECTED THROUGH THE DAY...BECOMING MORE NUMEROUS THIS AFTERNOON AHEAD OF THE BOUNDARY. CONDITIONS WILL GENERALLY BE VFR WITH MVFR TO IFR CONDITIONS IN AND AROUND THE PRECIPITATION. THE BOUNDARY WILL PUSH THROUGH TONIGHT WITH CONVECTION ENDING FROM WEST TO EAST. THERE WILL BE SOME PARTIAL CLEARING...HOWEVER SOME LIGHT FOG WILL BECOME POSSIBLE OVERNIGHT AS WINDS SLACKEN. && .HYDROLOGY... ISSUED AT 358 AM CDT THU JUN 19 2014 ONGOING CONVECTION WILL LIKELY PERSIST INTO THE MORNING HOURS BEFORE DIMINISHING THROUGH THE MORNING. THE THREAT FOR HEAVY RAIN WILL PERSIST WITH THIS CONVECTION AS PWATS REMAIN HIGH AND LOW LEVEL JET CROSS THE BOUNDARY IN VICINITY OF NORTHERN IOWA. ADDITIONAL CONVECTION IS EXPECTED TO PASS THROUGH THIS AFTERNOON INTO THE EVENING AS SHORTWAVE PASSES NORTHEAST THROUGH THE PLAINS WITH PWATS REMAINING HIGH PRIOR TO BOUNDARY PASSAGE. GIVEN THE SATURATED CONDITIONS ACROSS NORTHERN IOWA AND THE CONTINUING THREAT OF PRECIPITATION INTO TODAY AND EARLY EVENING...WILL EXTEND THE FLASH FLOOD WATCH INTO THE EVENING. SHOULD FINALLY GET SOME BREAK FROM THE HEAVIER PRECIPITATION LATER TONIGHT AS FORCING AND BOUNDARIES PASS TO THE EAST OF THE STATE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-GREENE-GRUNDY- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MARSHALL-PALO ALTO- POCAHONTAS-STORY-TAMA-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...COGIL LONG TERM...KOTENBERG AVIATION...COGIL HYDROLOGY...COGIL
Hazardous weather outlook, Jun 19, 5:38 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 538 AM CDT THU JUN 19 2014 IAZ006-007-016-017-027-028-034-036>039-046-048>050-201045- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-BUTLER-BREMER-CALHOUN- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-STORY-MARSHALL-TAMA- 538 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...THOUGH A ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH THE EVENING. STORMS ARE LIKELY TO PRODUCE LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ033-044-045-057>062-070>075-081>086-092>097-201045- SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 538 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT... WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...THOUGH A ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH THE EVENING. STORMS ARE LIKELY TO PRODUCE LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ004-005-015-023>026-035-047-201045- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN- WEBSTER-BOONE- 538 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...THOUGH A ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH THE EVENING. STORMS ARE LIKELY TO PRODUCE LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLOOD WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KOTENBERG
In the hours before
Special weather statement, Jun 19, 4:39 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
439 AM CDT THU JUN 19 2014
IAZ016-017-025-026-191045-
FRANKLIN IA-WRIGHT IA-CERRO GORDO IA-HANCOCK IA-
439 AM CDT THU JUN 19 2014
...LINE OF THUNDERSTORMS CAPABLE OF HAIL AND TORRENTIAL RAINFALL...
AT 439 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
BELMOND TO 8 MILES EAST OF BIG WALL LAKE...AND MOVING NORTHEAST AT 25
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMPTON...BELMOND...SHEFFIELD...ROCKWELL...CLEAR LAKE...MASON CITY
MUNICIPAL AIRPORT...VENTURA...DOWS...LATIMER...KLEMME...THORNTON...
FERTILE...COULTER...MESERVEY...ALEXANDER...SWALEDALE...ROWAN...
GOODELL...CHAPIN AND POPEJOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4283 9308 4256 9342 4256 9345 4295 9369
4326 9347 4326 9338
TIME...MOT...LOC 0939Z 208DEG 23KT 4293 9367 4261 9349
AWBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:08 PM CDT | River Flood Warning | DMX | Black Hawk, Wright | 6 days |
| Jun 19, 4:39 AM CDT | Special Weather Statement | DMX | Cerro Gordo, Franklin | 66 min |
| Jun 19, 5:23 AM CDT | Flash Flood Warning | DMX | Hancock, Winnebago | 6 hr |
| Jun 19, 6:44 AM CDT | Flash Flood Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 6 hr |
| Jun 19, 7:09 AM CDT | Flash Flood Warning | DMX | Black Hawk, Butler, Cerro Gordo, Franklin, Grundy, Hardin and 2 more | 6 hr |
| Jun 19, 10:02 AM CDT | Areal Flood Warning | DMX | Franklin, Hardin | 27 hr |
| Jun 19, 10:27 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 33 min |
| Jun 19, 10:53 AM CDT | Severe Thunderstorm Warning | DMX | Madison | 22 min |
| Jun 19, 11:12 AM CDT | Special Weather Statement | DMX | Dallas, Madison | 33 min |
| Jun 19, 11:34 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 12 hr |
| Jun 19, 12:44 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 46 min |
| Jun 19, 12:56 PM CDT | Areal Flood Warning | DMX | Black Hawk, Butler, Cerro Gordo, Franklin, Grundy, Hancock and 3 more | 12 hr |
| Jun 19, 1:01 PM CDT | Special Weather Statement | DMX | Poweshiek | 29 min |
| Jun 19, 1:03 PM CDT | Special Weather Statement | DMX | Sac | 87 min |
| Jun 19, 1:19 PM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 19, 1:35 PM CDT | Special Weather Statement | DMX | Davis, Wapello | 55 min |
| Jun 19, 2:52 PM CDT | Flash Flood Warning | DMX | Palo Alto | 6 hr |
| Jun 19, 3:16 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 44 min |
| Jun 19, 3:45 PM CDT | Flash Flood Warning | DMX | Emmet | 6 hr |
| Jun 19, 3:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 48 min |
| Jun 19, 4:25 PM CDT | Special Weather Statement | DMX | Boone, Dallas, Polk, Story | 80 min |
| Jun 19, 4:51 PM CDT | Flash Flood Warning | DMX | Boone, Story | 6 hr |
| Jun 19, 6:19 PM CDT | Special Weather Statement | DMX | Jasper, Marion | 86 min |
| Jun 19, 6:28 PM CDT | Special Weather Statement | DMX | Butler | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.